Universidad de Valladolid-ko ikertzaileekin lankidetzan egindako argitalpenak (13)

2016

  1. A cardinal dissensus measure based on the Mahalanobis distance

    European Journal of Operational Research, Vol. 251, Núm. 2, pp. 575-585

  2. A new consensus ranking approach for correlated ordinal information based on Mahalanobis distance

    Information Sciences, Vol. 372, pp. 546-564

2015

  1. A linguistic approach for self-perceived health state: A real study for diabetes disease

    Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)

  2. A new health classification scheme based on fuzzy hesitant information

    Proceedings of the 2015 conference of the international fuzzy systems association and the european society for fuzzy logic and technology

  3. New correlation coefficients for hesitant fuzzy sets

    Proceedings of the 2015 conference of the international fuzzy systems association and the european society for fuzzy logic and technology

2010

  1. A new methodology to measure consensus

    Proceedings of 2010 IEEE International Conference on Intelligent Systems and Knowledge Engineering, ISKE 2010

  2. Complete solution of the integrability problem for homothetic demand functions

    International Journal of Economic Theory, Vol. 6, Núm. 2, pp. 263-271

  3. Goodness-of-fit in optimizing a consumer model

    Mathematical and Computer Modelling, Vol. 52, Núm. 7-8, pp. 1088-1094

2008

  1. Continuous utility functions through scales

    Theory and Decision, Vol. 64, Núm. 4, pp. 479-494

2006

  1. Goodness of fit in optimizing consumer’s model

    Anales de economía aplicada 2006: XX Reunión Asepelt-España (Delta Publicaciones), pp. 210-235

  2. Mathematical utility theory and the representability of demand by continuous homogeneous functions

    Portuguese Economic Journal, Vol. 5, Núm. 3, pp. 195-205

2002

  1. A note on representability of consumer's behavior

    Economic Theory, Vol. 20, Núm. 1, pp. 207-216

1999

  1. Characterization of the existence of semicontinuous weak utilities

    Journal of Mathematical Economics, Vol. 32, Núm. 4, pp. 503-509